# SDR C2XA02IA

- Difficulty date: January 27, 2002
- Submitted: February 8, 2002
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 559012A
- Part serial: 201254
- Condition: Failed
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3821 - Crew reported a burning smell and #1 inverter fault. Maintenance reset the #1 inverter, but could not duplicate smoke smell in cockpit. Item re-occurred on next flt 3646 with same discrepancy. Maintenance removed and replaced the #1 inverter. An operational check was performed and the aircraft was returned to service.
